# SDR CALA0800750

- Difficulty date: July 25, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N16647
- Make and model: Boeing 737524
- Aircraft serial: 28908
- Aircraft time: 28,850 hours, 15,168 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602312SP
- Condition: Delaminated
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT TRAILING EDGE WARPED AT OUTBOARD END AT PREVIOUS REPAIR.   REPAIRED AT OUTBOARD END AT PREVIOUS REPAIR AND UPPER SURFACE REFINISHED PER SRM 51-70-10 AND CAL 5100500128 REV Q.
